# SDR 98ZZZX661

- Difficulty date: August 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N901CF
- Make and model: Doug MD 900
- Aircraft serial: 90000012
- System (JASC): 3160 · Central Display
- Part: Display System
- Part number: 900A3720002107
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 358 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTEGRATED INST DISPLAY SYSTEM TRACKING OF ENGINE TIME INCORRECT.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
